Please use this identifier to cite or link to this item: doi:10.22028/D291-30285
Volltext verfügbar? / Dokumentlieferung
Title: Rationally connected varieties—On a conjecture of Mumford
Author(s): Lazic, Vladimir
Peternell, Thomas
Language: English
Title: Science China / Mathematics
Volume: 60
Issue: 6
Startpage: 1019
Endpage: 1028
Publisher/Platform: Springer
Year of Publication: 2017
Publikation type: Journal Article
DOI of the first publication: 10.1007/s11425-016-9039-2
URL of the first publication:
Link to this record: hdl:20.500.11880/28716
ISSN: 1862-2763
Date of registration: 18-Feb-2020
Third-party funds sponsorship: Lazić was supported by the DFG-Emmy-Noether-Nachwuchsgruppe “Gute Strukturen in der höherdimensionalen birationalen Geometrie”. Peternell was supported by the DFG grant “Zur Positivität in der komplexen Geometrie”.
Faculty: MI - Fakultät für Mathematik und Informatik
Department: MI - Mathematik
Professorship: MI - Prof. Dr. Vladimir Lazić
Collections:UniBib – Die Universitätsbibliographie

Files for this record:
There are no files associated with this item.

Items in SciDok are protected by copyright, with all rights reserved, unless otherwise indicated.